# SDR USAA050067

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Fuselage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME BROKEN OUT EDGES, DOOR FRAME STATION 492 AT STATION 27R, LOWER AFT CORNER OF CARGO DOOR FRAME.  FABRICATED DOUBLER PER SRM 51-70-13.  (M)
